Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Took abortion pills, had sex, no period yet. What to do? Does it affect my future pregnancies?

hi,, i need your help.i took abortion pills i;e MTP kit on jan 30th and got my bleeding in feb 1st week.i got my periods in march 12th ,,i had a sex on march 19th,,and doesnt get my period yet i;e aprl 25th. dont knw want to do? my question is if i take abortion pill again,does it affect my future pregnancies ??? do i bore my children with abnormality? i am 24 and 70 kgs.height 5.7inches
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Mar 2013
thanks for your query.
It is absolutely unwise and not advisable at all to go for repeated abortions with medical abortion pills.
WIth such procedures again and again the following risks are present for you :
1. Pelvic adhesions due to infections.
2. Tubal damage and tubal block.
3. Endometrial ( uterine ) damage.
4. menstrual irregularity
5. Anemia due to excessive bleeding.

You would not have abnormal children due to MTP pill, but you could have difficulty in getting pregnant and carrying a pregnancy to term after such repeated abortions.
Take care
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor